EconPapers    
Economics at your fingertips  
 

Equilibrium existence in games: Slight single deviation property and Ky Fan minimax inequality

Vincenzo Scalzo

Journal of Mathematical Economics, 2019, vol. 82, issue C, 197-201

Abstract: In this paper, we exhibit a relation between the Nash equilibrium existence problem in ordinal games and the Ky Fan minimax inequality. In this way, we obtain new sufficient conditions for the existence of equilibria. The main tools used in the paper are a necessary condition introduced in Nassah and Tian (2016) for normal form games and a generalization of the single deviation property. Examples compare our result with the previous ones.

Keywords: Discontinuous ordinal games; Ky Fan minimax inequality; Existence of Nash equilibria (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406819300333
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:82:y:2019:i:c:p:197-201

DOI: 10.1016/j.jmateco.2019.02.008

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:82:y:2019:i:c:p:197-201